# SDR UPS02437929

- Difficulty date: March 25, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT LIGHT OVER UPPER DECK STAIRS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AND BATTERY PACK OPS CHECK GOOD.
